advertisement
Question
Posted by: anonymous | 2008/08/11

CS

Dear CS
I don’ t know what is going on with me. The one day I’ m down and the next day I’ m up. When I was down I started making plans to end my life. Today I’ m up again, but instead of all those thoughts going away, I feel exited about all the arrangements I need to make to put my affairs in order. How is it possible? I' m currently taking 250 mg Epitec and 1 mg Risperdal per day. I called a shrink on Saturday, when I was extremely depressed, and asked if I could add Wellbutrin, which I used before, and he said yes. But the way I' m feeling now I' m scared to take it again. I cancelled the appointment I made with a shrink, before I read your message on Friday that I should keep the appoinment I' ve made for this week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If one is bipolar or otherwise has an unstable mood, even the highs may include suicide risk. Make every effort to re-confirm the appointment with your shriink, and to see that shrink for re-assessment and advice. I can't deal with such problems by remote control, and he must be fully informed already about your condition and in a good situation to advise on how to handle this epriod of emotional turbulence.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement